# SDR SCNA20250731293

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 67 hours, 22,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 -FLOOR FLORESENT STRIPS PEELING UPWARDS-BOTH SIDES.  REINSTALLED FLOOR FLORESENT STRIPS AT ROW 12 BOTH SIDES REF AMM 33-51-13.
